Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Skin Care and Diseases

Skin Rash

07/12/2010

Question:

Have red itchy rash on arms,legs,back and some other spots.Can that be reaction to niacin, 500mg? Been taking it quite a while, all of sudden, this rash appears. for thee days now. subsided some, then returned. Have stopped the niacin.

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Skin Care and Diseases health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org